# SDR ASAA0947153

- Difficulty date: December 9, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 43,631 hours, 24,241 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR NR 1 ENGINE COWL OUTER SURFACE IS DELAMINATED WITH DAMAGED FIBERS AT 1:00 POSITION. REPAIRED PER EA
